# SDR DALA2021121307650

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,979 hours, 13,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 ULK CARGO BILGE STRINGER 39R IS BUCKLED AT BS 1439. CORRECITVE ACTION: REPAIRED BULK CARGO STRINGER IAW B767 SRM 53-00- 03 REPAIR 2 ,SRM 51-40-05 , SRM 51- 20-01 (2049733)
